after taking the pill about an hour later i am a completly different person and the severe agitation and irritation cause me to have violent fits of rage, when i dont take the medicine i am fine, ive read alot of reviews and it seems i am the only one who has experienced this with this medicine.
15 Dec 2009
No, it's not you; it is the medication. One of the known possible side effects of Seroquel and Seroquel XR is acute agitation, irritation, and anxiety. In essence, the same medication that is supposed to stop these feelings has been known to worsen them in some people. I suggest you talk with your doctor and see if he/she could try you on something else. I hope this helps.
16 Dec 2009
sccrchk02; No this is not you. This medication does sometime cause this to happen. I am not a fan of this medicine at all. Please talk to the Dr. that prescribes this medicine to you and let them know what you are going through. There are so many other meds out there that can help you. I would recommend that you do not take another one of those pills until you talk to your Dr. There are known cases out there of people actually going hurting themselves or others while on this med. Good luck to you.
16 Dec 2009
It is the medication. I was on this medication for 2 weeks and was hospitalized for agitation, irritatblitly, self harm, deepening depression and angry all the time. This is the worst medication that i have ever been on in terms of side effects. I was regular Seroquel first which did not produce these symptoms and if it did, it was not to the extect that the XR produced. Now am back on regular Seroquel and working on getting off that one too.
I wish you the best.
- Seroquel XR Information for Consumers
- Seroquel XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
prialt had horrible side effects for me... confusion,paranoia, irritability, fits of rage, did not feel comfortable in my own skin. the prialt has ...
4 answers • 17 Feb 2011
I take Prozac (20mg) and Abilfy (5mg) daily. I have maintained well on them for over 8 years, now i am very aggitated and irritated at everyone and ...
3 answers • 24 Jul 2011
I have now been taking 60mg Citalopram this past 6 weeks and after about 4 weeks started to feel stable. However, that only lasted perhaps 4/5 days, ...
2 answers • 20 Mar 2012
my doctor has requested that i limit my sun exposure since taking seroquil... i want to know why.
4 answers • 19 Jul 2012
... daily. However, after 2 weeks I developed severe psychological changes. These include: crying spells, panic attacks, feeling of rage, agitation, ...
1 answer • 26 Jul 2014